Properties (BR) and (BgR) for bounded linear operators


In this paper we introduce the notion of property (BR) and property (BgR) for bounded linear operators defined on an infinite-dimensional Banach space. These properties in connection with Weyl type theorems and in the frame of polaroid operators are investigated. Moreover, we study the stability of these properties under perturbations by commuting finite-dimensional, quasi-nilpotent, Riesz and algebraic operators.

This is a preview of subscription content, log in to check access.


  1. 1.

    Aiena, P.: Fredholm and Local Spectral Theory, with Application to Multipliers. Kluwer, Dordrecht (2004)

    Google Scholar 

  2. 2.

    Aiena, P.: Semi-Fredholm Operators, Perturbation Theory and Localized SVEP. Mérida, Venezuela (2007)

    Google Scholar 

  3. 3.

    Aiena, P.: Fredholm and Local Spectral Theory II, with Application to Weyl-Type Theorems. Lecture Notes in Mathematics, vol. 2235. Springer, Cham (2018)

    Google Scholar 

  4. 4.

    Aiena, P., Alvis, A., Guillén, J.R., Peña, P.: Property \((R)\) under perturbations. Mediterr. J. Math. 10(1), 367–382 (2013)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Aiena, P., Aponte, E., Balzan, E.: Weyl type theorems for left and right polaroid operators. Integral Equ. Oper. Theory 66(1), 1–20 (2010)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Aiena, P., Aponte, E., Guillén, J.R.: The Zariouh’s property (gaz) through localized SVEP, to appear in Mat. Vesnik

  7. 7.

    Aiena, P., Guillén, J.R., Peña, P.: Property \((w)\) for perturbations of polaroid operators. Linear Algebra Appl. 428(8–9), 1791–1802 (2008)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Aiena, P., Guillén, J.R., Peña, P.: Property \((R)\) for bounded linear operators. Mediterr. J. Math. 8(4), 491–508 (2011)

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Aiena, P., Muller, V.: The localized single-valued extension property and Riesz operators. Proc. Am. Math. Soc. 143(5), 2051–2055 (2015)

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Amouch, M., Zguitti, H.: On the equivalence of Browder’s and generalized Browder’s theorem. Glasg. Math. J. 48(1), 179–185 (2006)

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Berkani, M.: On a class of quasi-Fredholm operators. Integral Equ. Oper. Theory 34(2), 244–249 (1999)

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Berkani, M.: \(B\)-Weyl spectrum and poles of the resolvent. J. Math. Anal. Appl. 272(2), 596–603 (2002)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Berkani, M., Amouch, M.: Preservation of property \((gw)\) under perturbations. Acta Sci. Math. (Szeged) 74(3–4), 769–781 (2008)

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Berkani, M., Zariouh, H.: Extended Weyl type theorems and perturbations. Math. Proc. R. Ir. Acad. 110A(1), 73–82 (2010)

    MathSciNet  MATH  Google Scholar 

  15. 15.

    Berkani, M., Zariouh, H.: Perturbation results for Weyl type theorems. Acta Math. Univ. Comen. (N.S.) 80(1), 119–132 (2011)

    MathSciNet  MATH  Google Scholar 

  16. 16.

    Gupta, A., Kashyap, N.: Property (Bw) and Weyl type theorems. Bull. Math. Anal. Appl. 3(1), 1–7 (2011)

    MathSciNet  MATH  Google Scholar 

  17. 17.

    Oudghiri, M.: Weyl’s theorem and perturbations. Integral Equ. Oper. Theory 53(4), 535–545 (2005)

    MathSciNet  MATH  Google Scholar 

  18. 18.

    Rakočević, V.: On a class of operators. Mat. Vesn. 37(4), 423–426 (1985)

    MATH  Google Scholar 

  19. 19.

    Rashid, M.H.M.: Properties \((S)\) and \((gS)\) for bounded linear operators. Filomat 28(8), 1641–1652 (2014)

    MathSciNet  MATH  Google Scholar 

  20. 20.

    Rashid, M.H.M., Prasad, T.: Variations of Weyl type theorems. Ann. Funct. Anal. 4(1), 40–52 (2013)

    MathSciNet  MATH  Google Scholar 

  21. 21.

    Zariouh, H.: On the property \((Z_{E_a})\). Rend. Circ. Mat. Palermo (2) 65(2), 323–331 (2016)

    MathSciNet  MATH  Google Scholar 

  22. 22.

    Zeng, Q., Jiang, Q., Zhong, H.: Spectra originating from semi-B-Fredholm theory and commuting perturbations. Stud. Math. 219(1), 1–18 (2013)

    MathSciNet  MATH  Google Scholar 

Download references


The authors are grateful to the referees for their valuable comments and suggestions. The corresponding author is supported by Department of Science and Technology, New Delhi, India (Grant No. DST/INSPIRE Fellowship/[IF170390]).

Author information



Corresponding author

Correspondence to Ankit Kumar.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Gupta, A., Kumar, A. Properties (BR) and (BgR) for bounded linear operators. Rend. Circ. Mat. Palermo, II. Ser 69, 601–611 (2020).

Download citation


  • Property (BR)
  • Property (BgR)
  • Weyl type theorems
  • SVEP
  • Polaroid operators
  • Perturbation theory

Mathematics Subject Classification

  • Primary 47A10
  • 47A11
  • Secondary 47A53
  • 47A55